Facebook Pixel
EmpowHER Guest
Q: 

Pancreatic Cancer - Jaundice, Vomit blood

By Anonymous May 4, 2015 - 4:45pm
 
Rate This

Hello, My mom, 69 yrs old was diagnosed with PC mid March, not treatable. Before that, as first symptom she had trombosis in one leg. Until december she was so fine, she was very healthy, sportif, active ... perfect.
Now she is having anti-coagulant treatment (injection) besides other medicines for pain and pancreatic enzymes.
She never took medication before and now she is having a lot of trouble to have the medication. And lately worst when she is having vomit, vomit with blood last days.

The pain is being handled with morphine (3 drops) and buprenorphine patch.
She is eating just a little. Drinking just a little. She does not sleep much the nights but during the day she has several naps, or try at least.
I am living outside of the country, I was with my mum until yesterday but needed to come back to my kids, husdband, work. II will be back to my home country in July, but I am so afraid if ....
I did talk with the doctors to let me know .. so I can come back on time, it would take 1 day to flight back.

Is my mom ... ?

Thanks for your help to give me some guide.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Pancreatic Cancer

Get Email Updates

Pancreatic Cancer Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!